# SDR DALA2015041302753

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,078 hours, 33,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 148-218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA ON FUSELAGE SKIN AT BS 148-218, L8R AND L12R.  DISCREPANCY ADDRESSED ON NONROUTINES IAW ERA 534431-14, REV O.  LP 1900490.
